# SDR DHL2001804510

- Difficulty date: August 10, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK, MIDSHIP ACCESSARY COMPT PRESS BLKHD TO L-25L JOINT INTERCOSTAL SHOWS 2EA CRACKS (.50 INCH) STA 660-680. REMOVED CRACKED INTERCOSTAL IAW SRM 53-2-0 PG 1. CLEANED, TREATED, & PRIMED IAW 51-1-1B. INSTALLED INTERCOSTAL IAW SRM 51-1-21A PG 1.
